International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 23 |Article ID 473690 | https://doi.org/10.1155/S0161171200002891

S. A. Khuri, "Biorthogonality condition for axisymmetric stokes flow in spherical geometries", International Journal of Mathematics and Mathematical Sciences, vol. 23, Article ID 473690, 5 pages, 2000. https://doi.org/10.1155/S0161171200002891

Biorthogonality condition for axisymmetric stokes flow in spherical geometries

Received15 Sep 1997

Abstract

We derive the biorthogonality condition for axisymmetric Stokes flow in a region between two concentric spheres. This biorthogonality condition is a property satisfied by the eigenfunctions and adjoint eigenfunctions, which is needed to compute the coefficients of the eigenfunction expansion solution of the corresponding creeping flow problem.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views88
Downloads412
Citations